# SDR DALA2020123004339

- Difficulty date: January 9, 2017
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Rib
- Condition: Damaged
- Location: Rt Wing Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING MLG SUPPORT RIB TOOLING DAMAGE (MONITORED).  CORRECTIVE ACTION: REPAIRED PER ER/A 587681-14AD REV A.  OK FOR SERVICE.
